MAUDE Adverse Event Report: MEDLINE - NAMIC; LHK,-,CARLE,FOUNDATION HOSPITAL

MEDLINE - NAMIC; LHK,-,CARLE,FOUNDATION HOSPITAL
Catalog Number 601006269
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/29/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the customer, "threads on control syringe were damaged on one and the syringe backed itself off of the manifold after being fully threaded on".There was no further information.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn (b)(4) on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
According to the customer, "threads on control syringe were damaged on one and the syringe backed itself off of the manifold after being fully threaded on".
 
Additional Manufacturer Narrative
Updated h6: investigation findings (c).Updated h6: investigation conclusions (d).

Common Device Name
LHK,-,CARLE,FOUNDATION HOSPITAL
Manufacturer (Section D)
MEDLINE - NAMIC
10 glens falls technical park
glens falls NY 12801 3864
Manufacturer Contact
alyssa reasner
three lakes dr
northfield, IL 60093-2753
2173279112
MDR Report Key19701904
Report Number3015910259-2024-00020
Device Sequence Number7991531
Product Code OEZ
UDI-Device Identifier20193489189589
UDI-Public20193489189589
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number601006269
Device Lot Number23KBW790
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/14/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2024
Supplement Date Received by Manufacturer07/10/2024
Initial Report FDA Received Date07/09/2024
Supplement Report FDA Received Date03/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown